# SDR ASAA2016022915700

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 20,322 hours, 5,913 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CLIMB, DISCOVERED APU RUNNING WITH APU START SWITCH OFF. CYCLED APU SWITCH TO ON THEN OFF.  APU SHUTDOWN NORMALLY.  STARTED APU IN FLIGHT, NORMAL START GOOD.  ACFT GROUNDED.  RESET POWER FOR ACFT.  VERIFIED APU SWITCH CONTACTS ARE SECURED.  VERIFIED SWITCH POSITION THRU INPUT MONITORING.  SUCCESSFUL APU STARTS AND SHUTDOWNS REF AMM 49-61-00, 49-11-00.  APU SHOWS NO CURRENT FAULTS.
